# SDR QXEA2017012300021

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,280 hours, 38,838 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Seated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOORS WARNING CLIMBING THROUGH 20,00 FT. DIVERTED, LANDING UNEVENTFUL. UPON ARRIVAL OF A/C FOUND FORWARD BAG DOOR HANDLE NOT FULLY SEATED AND NOT FLUSH DOOR. SYSTEMS PAGE INDICATED FWD BAG DOOR OPEN. PREFORMED OPERATIONAL CHECK OF FORWARD BAGGAGE DOOR IAW AMM 52-32-00-710-801. OPS CHECK GOOD WITH NO DEFECTS NOTED A/C OK FOR RTS.
